Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS State College, PA

June 30, 2015Lancaster County, York County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 30, 2015, 2:26 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 2:26 PM EDT (18:26 UTC)
Expired
Jun 30, 2015, 5:30 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Lancaster County, PA, York County, PA

The radar

The Dover AFB radar (KDOX), 123 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 600 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
600 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WGUS51 KCTP 301826
FFWCTP
PAC071-133-302130-
/O.NEW.KCTP.FF.W.0010.150630T1826Z-150630T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
226 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 530 PM EDT
    
* AT 224 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN OVER EXTREME SOUTHEAST YORK AND SOUTHERN LANCASTER 
  COUNTIES. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DELTA...QUARRYVILLE...WAKEFIELD...KIRKWOOD...LITTLE BRITAIN AND
  PEACH BOTTOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES. 

&&

LAT...LON 3992 7615 3994 7599 3987 7599 3988 7600
      3985 7601 3985 7602 3983 7602 3983 7604
      3981 7603 3976 7606 3976 7608 3973 7610
      3974 7612 3973 7612 3972 7618 3972 7638

$$

DEVOIR
1 follow-up statement
385 
WGUS71 KCTP 301854
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT TUE JUN 30 2015

PAC071-133-302130-
/O.CON.KCTP.FF.W.0010.000000T0000Z-150630T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YORK PA-LANCASTER PA-
254 PM EDT TUE JUN 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHEASTERN YORK AND SOUTHEASTERN LANCASTER COUNTIES...

AT 245 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN HAD EXITED THE 
WARNING AREA. AREAS OF EXTREME SOUTHEAST YORK AND SOUTHEAST 
LANCASTER COUNTY RECEIVED OVER 2 INCHES OF RAINFALL...AND RUNOFF 
FROM THIS HEAVY RAINFALL WILL CONTINUE THROUGH 430 PM.

ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP AND TRACK OVER THE 
WARNING AREA...PRODUCING ADDITIONAL RUNOFF.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DELTA...QUARRYVILLE...WAKEFIELD...KIRKWOOD...LITTLE BRITAIN AND PEACH
BOTTOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3992 7615 3994 7599 3987 7599 3988 7600
      3985 7601 3985 7602 3983 7602 3983 7604
      3981 7603 3976 7606 3976 7608 3973 7610
      3974 7612 3973 7612 3972 7618 3972 7638

$$

DEVOIR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 1:20 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 30, 1:20 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EDT TUE JUN 30 2015

.SYNOPSIS...
A WARM FRONT WILL MOVE ACROSS THE MIDDLE SUSQUEHANNA AND NORTH
CENTRAL MOUNTAINS THIS AFTERNOON. A COLD FRONT WILL PUSH
SOUTHEAST ACROSS THE REGION LATER TONIGHT AND WEDNESDAY. THESE TWO
WEATHER FEATURES WILL SUPPLY THE FOCUS FOR MOISTURE AND LIFT TO
FORM NUMEROUS SHOWERS...AND SCATTERED STRONG TO POTENTIALLY SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING. A PERSISTENT UPPER LVL
TROUGH WILL REMAIN POSITIONED JUST WEST OF PENNSYLVANIA THROUGH
SATURDAY. AN UPPER LVL RIDGE IS EXPECTED TO BRIEFLY BUILD OVER THE
NORTHEAST CONUS SUNDAY INTO MONDAY.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
SFC WARM FRONT AT 1645Z EXTENDED FROM NEAR KBFD TO KUNV AND KMUI
AND WILL CONTINUE TO LIFT SLOWLY NWD THIS AFTERNOON. LLVL
SOUTHERLY 0-1KM SHEAR IS GREATEST OVER THE EASTERN HALF OF
PENN...AS IS THE SFC BASED CAPE...WHICH HAS RAMPED UP QUICKLY TO
AROUND 2500 J/KG INVOF KTHV AND KLNS WITHIN SOME POCKETS OF PARTLY
TO MOSTLY SUNNY SKIES.

TRIPLE POINT INTERSECTION OF LEE TROUGH HANGING SOUTH FROM THE
WARM FRONT ACROSS THE SUSQ VALLEY WITH LIKELY BE THE PRIMARY
THREAT AREA FOR SEVERE WEATHER AND EVEN A FEW NEWD MVG SUPERCELLS
THIS AFTERNOON AND EVENING...WHERE EHI/S WILL BE AOA 2M2/S2. SPC
RECENTLY BUMPED UP THEIR TORNADO PROB FROM 2 PERCENT TO 5 PERCENT
IN THAT AREA

SECOND AREA OF CONCERN IS ACROSS THE WESTERN ZONES CLOSES TO THE
APPROACHING CFRONT...AND BENEATH THE ENHANCED LIFT/EXIT REGION OF
AN 80 KT UPPER JET LIFTING NE FROM WVA. SPC RECENTLY ISSUED SEVERE
TSRA WATCH 371 UNTIL 8 PM EDT ACROSS MUCH OF OHIO AND WRN
PENN...RIGHT UP AGAINST OUR WRN CWA.

BETWEEN THESE TWO AREAS /ACROSS MUCH OF THE CENTRAL MTNS AND WEST
BRANCH VALLEYS/...CONVECTION SHOULD BE MORE ISOLATED TO SCATTERED
/JUST FOR THE SHORT TIME BEING/ BEFORE THE EXIT REGION OF THE
AFOREMENTIONED UPR LVL JET SLIDES EAST ACROSS THESE AREAS. SEVERE
TSRA WATCH 372 COMING OUT SHORTLY FOR THE REMAINDER OF CENTRAL
AND EASTERN PENN EFFECTIVE UNTIL 9 PM EDT /WITH THE EXCEPTION OF
JUST WARREN CTY IN OUR NW CWA/.

WEAKER MID LVL WINDS IMPLY LESS CHC OF SVR WX ACROSS THE NW MTNS
OF PENN.

OTHER AREA OF CONCERN WILL BE THE POSSIBILITY OF LOCALIZED
FLOODING...DUE TO WET GROUND AND EXPECTATION OF ISOLD RAINFALL
AMTS OF ARND 3 INCHES BASED ON OUTPUT FROM CONVECTION-ALLOWING
MDLS. WILL MENTION IN HWO FOR NOW...BUT A FFA COULD BE CONSIDERED
FOR THE SUSQ VALLEY...WHERE PLUME OF HIGHEST MOISTURE WILL LIE.

PTSUNNY SKIES SHOULD PUSH TEMPS INTO THE M70S OVR THE ALLEGHENIES
THIS AFTN...AND THE L80S ACROSS THE SUSQ VALLEY.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
POTENT SHORTWAVE DIVING INTO BASE OF DEEPENING UPPER TROF WILL
SWING THRU CENTRAL PA LATE TONIGHT AND EARLY WEDNESDAY. DESPITE AN
UNFAVORABLE TIME OF DAY FOR CONVECTION...STRONG LG SCALE FORCING
COMBINED WITH MARGINAL INSTABILITY SHOULD SUPPORT SCT SHRA/TSRA AS
THIS FEATURE COMES THRU LATE TONIGHT INTO EARLY WED. HAVE REDUCED
POPS SIGNIFICANTLY AFTER ABOUT 15Z...AS LG SCALE SUBSIDENCE AND
SOMEWHAT DRIER WESTERLY FLOW ARRIVES IN WAKE OF SHORTWAVE. SPC
MRGL RISK OF SVR WX ENCOMPASSES EASTERN PA...WHERE THERE COULD BE
ENOUGH DIURNAL HEATING/DESTABILIZATION TO SUPPORT ISOLD SVR WX
ARND MIDDAY. PTSUNNY SKIES AND ENS MEAN 8H TEMPS BTWN 12-14C
SHOULD SUPPORT MAX TEMPS WED FROM THE L70S NW TO M80S LOWER SUSQ
VALLEY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
MED RANGE GUIDANCE CONTINUES TO SHOW A MEAN UPPER LVL TROUGH JUST
WEST OF PA INTO EARLY NEXT WEEK...SUPPORTING NUMEROUS OPPORTUNITIES
FOR SHOWERS...MAINLY DURING THE PM HOURS. BEST CHANCE OF SHOWERS
WILL COME WITH PASSAGE OF SHORTWAVES THU/SAT/MON. HOWEVER...CAN/T
RULE OUT A SHRA/TSRA ACROSS THE SW COUNTIES FRI/SUN...IN VICINITY
OF STALLED FRONTAL BNDRY. GEFS/ECENS MEAN 8H TEMPS IMPLY TEMPS
FAIRLY CLOSE TO AVERAGE FOR EARLY JULY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
INCREASING COVERAGE OF CONVECTION /SHOWERS AND ISOLATED-SCTD
STRONG TO POTENTIALLY SVR TSRA/ WILL OCCUR DURING THE AFTERNOON
AND CONTINUE INTO THE EVENING HOURS.

MOST AIRFIELDS OUTSIDE OF THE CONVECTION WILL SEE VFR TO UPPER END
MVFR WITH A 5-10 KT SW SFC WIND. A SLIGHTLY STRONGER SOUTH TO
SSWRLY SFC FLOW OF 10-15 KTS WITH GUSTS AROUND 20 KT WILL PRESIDE
ACROSS THE LOWER SUSQ VALLEY /JUST SOUTH OF A SFC WARM FRONT...AND
EAST OF A DEVELOING LEE SFC TROUGH/.

FLYING CONDITIONS SHOULD SETTLE INTO MAINLY THE MVFR RANGE FOR
TONIGHT AS WINDS LIGHTEN AND MOISTURE REMAINS QUITE HIGH WITH
SCATTERED SHOWERS AND ISOLATED TSRA ACROSS CENTRAL PENN...AND MORE
NUMEROUS SHRA/TSRA IMPACTING THE LOWER SUSQ VALLEY TAF SITES.

AN UNSETTLED PATTERN WITH A SERIES OF FRONTS WILL BE AFFECTING
THE REGION MUCH OF THIS WEEK. THE BEST CHANCES OF RESTRICTIONS
WILL BE TUESDAY INTO WEDNESDAY.

OUTLOOK...
WED...MVFR CIGS LIKELY WEST. OTHERWISE MAINLY VFR. LOCAL
RESTRICTIONS IN SCT SHRA/TSRA.

THU...MAINLY VFR. ISOLATED TSRA MAINLY SOUTH OF I-80.

FRI...MAINLY VFR. ISOLATED TSRA SOUTH.

SAT...MAINLY VFR. CHANCE SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/CERU
AVIATION...LAMBERT
Hazardous weather outlook, Jun 30, 2:17 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT TUE JUN 30 2015

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-011830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
217 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-011830-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
217 PM EDT TUE JUN 30 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 30, 9:28 AM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
928 AM EDT TUE JUN 30 2015

PAZ042-053-301400-
SULLIVAN PA-COLUMBIA PA-
928 AM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SULLIVAN...AND
NORTHERN COLUMBIA COUNTY UNTIL 1000 AM EDT...

AT 927 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
JAMISON CITY...MOVING NORTHEAST AT 40 MPH.

BRIEF...40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  RICKETTS GLEN STATE PARK AROUND 930 AM EDT.

LAT...LON 4151 7623 4132 7631 4126 7631 4123 7637
      4124 7645 4128 7645 4128 7647 4133 7650
      4155 7627 4154 7622
TIME...MOT...LOC 1327Z 226DEG 36KT 4132 7637

LAMBERT
Special weather statement, Jun 30, 12:00 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT TUE JUN 30 2015

PAZ058-059-066-301700-
SCHUYLKILL PA-LANCASTER PA-LEBANON PA-
1200 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SCHUYLKILL
COUNTY... NORTHERN LANCASTER COUNTY...AND THE SOUTHEASTERN
HALF OF LEBANON COUNTY UNTIL 100 PM EDT...

AT 1158 AM EDT...DOPPLER RADAR INDICATED A FEW STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR RICHLAND TO MANHEIM...AND MOVING
NORTHEAST AT 25 MPH.

40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  RICHLAND...MYERSTOWN AND AVON AROUND 1205 PM EDT.
  KLEINFELTERSVILLE AND SCHAEFFERSTOWN AROUND 1225 PM EDT.
  NEWMANSTOWN AND FRIEDENSBURG AROUND 1235 PM EDT.
  RENNINGERS AND SCHUYLKILL HAVEN AROUND 1250 PM EDT.
  ORWIGSBURG AROUND 1255 PM EDT.
  MCKEANSBURG AND NEW PHILADELPHIA AROUND 100 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE AUBURN...AVON
HEIGHTS...BROCKTON...CRESSONA AND DEER LAKE.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 261 TO 281.

LAT...LON 4064 7600 4057 7602 4058 7604 4053 7617
      4051 7631 4042 7632 4029 7612 4017 7620
      4004 7650 4018 7656 4023 7653 4045 7637
      4043 7632 4052 7631 4076 7609 4069 7585
TIME...MOT...LOC 1558Z 213DEG 22KT 4035 7629 4016 7639

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:28 AM EDTSpecial Weather StatementCTPSullivan32 min
Jun 30, 12:00 PM EDTSpecial Weather StatementCTPLebanon60 min
Jun 30, 12:51 PM EDTAreal Flood AdvisoryCTPLebanon3 hr
Jun 30, 1:06 PM EDTSevere Thunderstorm WarningCTPLancaster, York54 min
Jun 30, 1:20 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Jun 30, 1:23 PM EDTAreal Flood AdvisoryCTPBlair, Huntingdon3 hr
Jun 30, 1:35 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
Jun 30, 1:54 PM EDTSevere Thunderstorm WarningCTPLancaster, York66 min
Jun 30, 1:59 PM EDTAreal Flood AdvisoryCTPCentre, Huntingdon, Mifflin3 hr
Jun 30, 2:05 PM EDTTornado WarningCTPLancaster25 min
Jun 30, 2:14 PM EDTFlash Flood WatchCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more13 hr
Jun 30, 2:46 PM EDTSpecial Weather StatementCTPJuniata44 min
Jun 30, 2:56 PM EDTSpecial Weather StatementCTPAdams49 min
Jun 30, 3:07 PM EDTSevere Thunderstorm WarningCTPMifflin, Snyder, Union53 min
Jun 30, 3:28 PM EDTTornado WarningCTPSnyder, Union47 min
Jun 30, 3:43 PM EDTSpecial Weather StatementCTPAdams32 min
Jun 30, 3:47 PM EDTSpecial Weather StatementCTPSchuylkill43 min
Jun 30, 3:58 PM EDTFlash Flood WarningCTPSchuylkill3 hr
Jun 30, 4:05 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland55 min
Jun 30, 4:12 PM EDTAreal Flood AdvisoryCTPClearfield, Elk3 hr
Jun 30, 4:19 PM EDTSpecial Weather StatementCTPLebanon56 min
Jun 30, 4:24 PM EDTSevere Thunderstorm WarningCTPSchuylkill66 min
Jun 30, 4:42 PM EDTAreal Flood AdvisoryCTPNorthumberland, Snyder3 hr
Jun 30, 4:43 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon77 min
Jun 30, 5:04 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon3 hr
Jun 30, 5:37 PM EDTAreal Flood AdvisoryCTPCameron, Clinton, Lycoming, Potter, Tioga3 hr
Jun 30, 5:53 PM EDTSpecial Weather StatementCTPAdams22 min
Jun 30, 6:03 PM EDTSpecial Weather StatementCTPCentre27 min
Jun 30, 6:10 PM EDTSpecial Weather StatementCTPLancaster35 min
Jun 30, 7:13 PM EDTSpecial Weather StatementCTPUnion62 min
Jun 30, 7:29 PM EDTSpecial Weather StatementCTPLancaster76 min
Jun 30, 7:55 PM EDTSpecial Weather StatementCTPBlair, Cambria65 min
Jun 30, 7:57 PM EDTSpecial Weather StatementCTPLycoming, Mifflin, Montour, Northumberland, Snyder, Sullivan and 1 more63 min

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.